# SDR KBMA88745

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 10,049 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 95092
- Part serial: 6249L
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAN MOTOR FOUND INOPERATIVE.  REMOVED AND REPLACED WITH NEW UNIT AS REQUIRED.
